# SDR SWAA2023041420906

- Difficulty date: March 26, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193CL ON BELLY FAIRING 2023-185577<[01] TOOL USED CALIPER P/N: 500-193-30; S/N: 0000288; DUE DATE: 27-DEC-23.;[02] TOOL USED: SCALE P/N:8340225441 DUE DATE:20-JUL-23;[03] TOOL USED: SCALE P/N:SPX621 S/N:8340225441 DUE DATE:20-JUL-23;[04] TOOL USED:HOT BONDER P/N:HCS9200B-AV S/N:18196021 DUE DATE: 24-JAN-24;[05] REPAIRED ACCESS PANEL 193CL ON BELLY FAIRING IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] CORRECTIVE ACTION 2 AND 5 ENTERED AS IN ERROR. CORRECT CORRECTIVE ACTION IS : TOOL USED: SCALE P/N:SPX621 S/N:8340225441 DUE DATE:20-JUL-23   REPAIRED ACCESS PANEL 193CL ON BELLY FAIRING IAW B737-700 SRM 51-70-05-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] JOB COMPLETED
